Skip to main content
placeholder image

On amicable orthogonal designs of order 8

Journal Article


Download full-text (Open Access)

Abstract


UOW Authors


  •   Zhao, Ying (external author)
  •   Wang, Yejing (external author)
  •   Seberry, Jennifer

Publication Date


  • 2006

Citation


  • Zhao, Y., Wang, Y. & Seberry, J. R. (2006). On amicable orthogonal designs of order 8. Australasian Journal of Combinatorics, 34 321-329.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1360&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/360

Number Of Pages


  • 8

Start Page


  • 321

End Page


  • 329

Volume


  • 34

Abstract


UOW Authors


  •   Zhao, Ying (external author)
  •   Wang, Yejing (external author)
  •   Seberry, Jennifer

Publication Date


  • 2006

Citation


  • Zhao, Y., Wang, Y. & Seberry, J. R. (2006). On amicable orthogonal designs of order 8. Australasian Journal of Combinatorics, 34 321-329.

Ro Full-text Url


  • http://ro.uow.edu.au/cgi/viewcontent.cgi?article=1360&context=infopapers

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/360

Number Of Pages


  • 8

Start Page


  • 321

End Page


  • 329

Volume


  • 34